Sur un nouvel et important théorème de la théorie des fonctions

J. L. W. V. Jensen

TBD mathscidoc:1701.33343

Acta Mathematica, 22, (1), 359-364, 1899.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:04 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{j.1899sur,
  title={Sur un nouvel et important théorème de la théorie des fonctions},
  author={J. L. W. V. Jensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004594628052},
  booktitle={Acta Mathematica},
  volume={22},
  number={1},
  pages={359-364},
  year={1899},
}
J. L. W. V. Jensen. Sur un nouvel et important théorème de la théorie des fonctions. 1899. Vol. 22. In Acta Mathematica. pp.359-364. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004594628052.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved